MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 72400024
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurrent urinary incontinence.Following cystoscopic evaluation, the pressure regulating balloon was observed to be malpositioned, appearing to be located in the bowel.A surgical procedure was performed in which the existing device was explanted.There were no further patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404130, batch/lot number: 810086005, model/catalog description: belt cuff fgs 4.0 cm iz, unique identifier (udi) #: (b)(4).Model number/catalog number: 72404130, batch/lot number: 818952008, model/catalog description: belt cuff fgs 4.0 cm iz, unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127, batch/lot number: 812565017, model/catalog description: control pump fgs iz, unique identifier (udi) #: (b)(4).This record was identified during a retrospective review of complaint events; an electronic medical device report (emdr) was not previously submitted per applicable reporting criteria.Boston scientific has opened a nonconforming events and prevention investigation (ncep-00181844) to determine the potential cause for why an emdr was not previously submitted to the food and drug administration (fda) in accordance with boston scientific's established medical device reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to take action(s), as necessary.

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50893173
Report Number2124215-2026-51099
Device Sequence Number5905088
Product Code EZY
UDI-Device Identifier00878953000626
UDI-Public(01)00878953000626(17)180322(10)821665003
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/22/2018
Device Model Number72400024
Device Catalogue Number72400024
Device Lot Number821665003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured04/08/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexMale